# SDR SWAA2014051327887

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 28,659 hours, 16,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101110
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT COVER BROKEN.  R & R L1 DOOR EXIT LIGHT ASSEMBLY.
